Table of Content

Open Access iconOpen Access

ARTICLE

Wave Propagation in Unsaturated Poroelastic Media: Boundary Integral Formulation and Three-dimensional Fundamental Solution

P. Maghoul1, B. Gatmiri1,2, D. Duhamel1

Department of Civil Engineering, University of Tehran, Tehran, Iran
Université Paris-Est, UR Navier, école des Ponts, Marne la Vallée, France.

Computer Modeling in Engineering & Sciences 2011, 78(1), 51-76. https://doi.org/10.3970/cmes.2011.078.051

Abstract

This paper aims at obtaining boundary integral formulations as well as three dimensional(3D) fundamental solutions for unsaturated soils under dynamic loadings for the first time. The boundary integral equations are derived via the use of the weighted residuals method in a way that permits an easy discretization and implementation in a Boundary Element code. Also, the associated 3D fundamental solutions for such deformable porous medium are derived in Laplace transform domain using the method of Hérmander. The derived results are verified analytically by comparison with the previously introduced corresponding fundamental solutions in elastodynamic limiting case. These solutions can be used, afterwards, in a convolution quadrature method (CQM)-based boundary element formulations in order to model the wave propagation phenomena in such media in time domain.

Keywords


Cite This Article

APA Style
Maghoul, P., Gatmiri, B., Duhamel, D. (2011). Wave propagation in unsaturated poroelastic media: boundary integral formulation and three-dimensional fundamental solution. Computer Modeling in Engineering & Sciences, 78(1), 51-76. https://doi.org/10.3970/cmes.2011.078.051
Vancouver Style
Maghoul P, Gatmiri B, Duhamel D. Wave propagation in unsaturated poroelastic media: boundary integral formulation and three-dimensional fundamental solution. Comput Model Eng Sci. 2011;78(1):51-76 https://doi.org/10.3970/cmes.2011.078.051
IEEE Style
P. Maghoul, B. Gatmiri, and D. Duhamel "Wave Propagation in Unsaturated Poroelastic Media: Boundary Integral Formulation and Three-dimensional Fundamental Solution," Comput. Model. Eng. Sci., vol. 78, no. 1, pp. 51-76. 2011. https://doi.org/10.3970/cmes.2011.078.051



cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 1264

    View

  • 937

    Download

  • 0

    Like

Share Link